# SDR USAA2009121893375

- Difficulty date: December 1, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655287873
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON WEB BETWEEN BS 947.5 TO BS 986.5, WL 208.1 ON LOWER SURFACE OF AFT ENTRY DOOR SILL AREA.  REPLACED WEB BETWEEN BS 947.5 TO BS 986.5, WL 208.1 ON LOWER SURFACE OF AFT ENTRY DOOR SILL AREA IAW B737 SRM 51-10-02 & 51-40-02.
